Vol. 11, No. 6, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On defects of characters and decomposition numbers

Gunter Malle, Gabriel Navarro and Benjamin Sambale

Vol. 11 (2017), No. 6, 1357–1384

We propose upper bounds for the number of modular constituents of the restriction modulo p of a complex irreducible character of a finite group, and for its decomposition numbers, in certain cases.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

decomposition numbers, defect of characters, heights of characters
Mathematical Subject Classification 2010
Primary: 20C20
Secondary: 20C33
Received: 4 November 2016
Revised: 2 May 2017
Accepted: 5 June 2017
Published: 16 August 2017
Gunter Malle
Fachbereich Mathematik
TU Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern
Gabriel Navarro
Department of Mathematics
Universitat de Valéncia
46100 Burjassot
Benjamin Sambale
Fachbereich Mathematik
TU Kaiserslautern
Postfach 3049
D-67653 Kaiserslautern